MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE MEDIUM PRESSURE - QCD22; CENTRIFUGAL PUMP DRIVE UNIT

SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE MEDIUM PRESSURE - QCD22; CENTRIFUGAL PUMP DRIVE UNIT
Model Number QCD22
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the vv ecmo had suddenly dropped to 1 lpm (coming from 3.5 lpm) without any prior warning.Icu nurses were unable to increase flow at the time of incident.Perfusionist intervened, who was able to restore flow at approx 12:12.Additionally, the cvvh device connected on the circuit alerted for low pressure.It is unsure if this alert is caused by the ecmo low flow, or vice versa.Vitals app does not show any rpm modulation based on either pven or pint/part.
 
Additional Manufacturer Narrative
The returning of complained device is still ongoing.The investigation conclusions will be included in a follow-up report.
 
Additional Manufacturer Narrative
Double log investigation showed no technical issues.Therefore, the equipment responded as intended.For this reason, the root cause of the claimed issue can be associated to the human interaction with the system.
 
Event or Problem Description

Brand Name
QUANTUM CENTRIFUGAL DRIVE MEDIUM PRESSURE - QCD22
Common Device Name
CENTRIFUGAL PUMP DRIVE UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key24290898
Report Number3006073153-2026-00021
Device Sequence Number9332971
Product Code KFM
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K192850
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD22
Device Catalogue Number51-000061-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown